# SDR DL75E091929

- Difficulty date: December 4, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 42,402 hours, 13,917 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

ACFT DID A RTO AT 90 KTS DUE TO THE LT AIRSPEED INDICATOR BEING INOPERATIVE. MX FOUND BOTH THE LT AIRSPEED INDICATOR AND ALTIMETER INOP.  PERFORMED ADC TEST TWICE SYS OPERATES NORMALLY.  ACCOMPLISHED REMOVAL AND REINSTALL OF LT ADC.  CARRIED OUT L ADC TEST. OPS NOW NORMAL. ACFT OK FOR CONTINUED SVCE.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
